MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SYRINGE ADAPTER SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SYRINGE ADAPTER SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010483
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module syringe adapter set was leaking.The following information was received by the initial reporter with the verbatim: reported issue: leaking and will not stay connected.Injuries or adverse event: no.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that leaking and will not stay connected.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 10010483 lot number 22125363 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15dec2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
No additional information was provided.Material #: (b)(4) batch #: 22125363 it was reported by customer that leaking and will not stay connected.Verbatim: rcc received a complaint via email.Email(s) attached.Reported issue: leaking and will not stay connected.Are any samples available for return? yes item: 10010483 quantity affected: 38 cases serial/lot number: (b)(6) po : (b)(4) injuries or adverse event: no.
 
Event or Problem Description
No additional information was provided.Material #: 10010483, batch #: 22125363.It was reported by customer that leaking and will not stay connected.Verbatim: rcc received a complaint via email.Email(s) attached.Reported issue: leaking and will not stay connected.Are any samples available for return? yes.Item: 10010483.Quantity affected: 38 cases.Serial/lot number: (b)(6).Po : 4516628311.Injuries or adverse event: no.
 
Additional Manufacturer Narrative
It was reported by customer that leaking and will not stay connected.Twenty samples of material number 10010483 were received for quality evaluation.The samples were visibly examined for damages or abnormalities.There were no visible issues with the samples submitted.The samples were then connected to a syringe filled with water and the tubing sets were inserted into an alaris pumps for a simulated infusion to be conducted.The distal end male luer connector was also connected to a sample extension set for testing purposes.The simulated infusion was conducted at 125 ml/hr.There were no issues with leakage for the infusion set tubing or the connectors.The customer complaint of leakage could not be confirmed.A root cause was not established because the reported failure could not be replicated.A device history record review for model 10010483 lot number 22125363 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15dec2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.

Brand Name
BD ALARIS PUMP MODULE SYRINGE ADAPTER SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18081297
Report Number9616066-2023-02154
Device Sequence Number12409934
Product Code FPA
UDI-Device Identifier50885403232600
UDI-Public(01)50885403232600
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2025
Device Catalogue Number10010483
Device Lot Number22125363
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer01/12/2024
02/28/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/16/2024
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown